×

Submersions sur le cercle. (French) Zbl 0348.57014


MSC:

57R50 Differential topological aspects of diffeomorphisms
57M10 Covering spaces and low-dimensional topology
57R80 \(h\)- and \(s\)-cobordism
58A10 Differential forms in global analysis
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] ANTONELLI (P.) , BURGHELEA (D.) and KAHN (P.) . - The concordance-homotopy groups of geometric automorphisms groups . - Berlin, Springer-Verlag, 1971 (Lecture Notes in Mathematics, 215). MR 50 #11293 | Zbl 0222.57001 · Zbl 0222.57001
[2] CERF (J.) . - La stratification naturelle des espaces de fonctions différentiables réelles et le théorème de la pseudo-isotopie . - Bures-sur-Yvette, Institut des Hautes Études Scientifiques, 1970 . (Publications mathématiques, 39, p. 5-173). Numdam | MR 45 #1176 | Zbl 0213.25202 · Zbl 0213.25202
[3] HATCHER (A.) and WAGONER (J.) . - Pseudo-isotopies of compact manifolds , Astérisque no 6, 1973 , 275 p. [HATCHER a signalé que son calcul de la seconde obstruction était faux en général. Mais il reste juste en particulier dans le cas du tore.] MR 50 #5821 | Zbl 0274.57010 · Zbl 0274.57010
[4] CHENCINER (A.) et LAUDENBACH (F.) . - Contribution à une théorie de Smale à un paramètre dans le cas non simplement connexe , Annales scient. Ec. Norm. Sup., Série 4, t. 3, 1970 , p. 409-478. Numdam | MR 44 #3328 | Zbl 0236.57015 · Zbl 0236.57015
[5] MOSER (J.) . - On the volume elements on a manifold , Trans. Amer. math. Soc., t. 120, 1965 , p. 286-294. MR 32 #409 | Zbl 0141.19407 · Zbl 0141.19407
[6] POINCARÉ (H.) . - Sur les courbes définies par des équations différentielles , C. R. Acad. Sc. Paris, t. 90, 1880 , p. 673-675, et BENDIXSON (I.) . - Sur les courbes définies par des équations différentielles , Acta Math., Uppsala, t. 24, 1901 , p. 1-88. JFM 12.0588.01 · JFM 31.0328.03
[7] ROSENBERG (H.) and ROUSSARIE (R.) . - Topological equivalence of Reeb foliations , Topology, Oxford, t. 9, 1970 , p. 231-242. MR 41 #7712 | Zbl 0211.26602 · Zbl 0211.26602
[8] TISCHLER (D.) . - On fibering certain foliated manifolds over S1 , Topology, Oxford, t. 9, 1970 , p. 153-154. MR 41 #1069 | Zbl 0177.52103 · Zbl 0177.52103
[9] WALDHAUSEN (F.) . - On irreductible 3-manifolds which are sufficiently large , Annals of Math., Série 2, t. 87, 1968 , p. 56-88. MR 36 #7146 | Zbl 0157.30603 · Zbl 0157.30603
[10] WALL (C. T. C.) . - Surgery on compact manifolds . - New York, London, Academic Press, 1970 (London mathematical Society Monographs, 1). MR 55 #4217 | Zbl 0219.57024 · Zbl 0219.57024
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.